# SDR 2003UALA00805

- Difficulty date: October 25, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N364UA
- Make and model: Boeing 737322
- Aircraft serial: 24533
- Aircraft time: 41,961 hours, 24,618 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60243
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP FROM ROW 19 AFT.  REPLACED EEL LIGHT STRIPS AT ROWS 19-20.
